Comparison theorems for second-order differential equations with deflecting arguments

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)540-543
Number of pages4
JournalUkrainian Mathematical Journal
Volume35
Issue number5
DOIs
StatePublished - Sep 1983

Fingerprint

Comparison Theorem
Second order differential equation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{6237e43ef4454c59a3ea2f0a2aa872b6,
title = "Comparison theorems for second-order differential equations with deflecting arguments",
author = "Ivanov, {A. F.}",
year = "1983",
month = "9",
doi = "10.1007/BF01061652",
language = "English (US)",
volume = "35",
pages = "540--543",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "5",

}

Comparison theorems for second-order differential equations with deflecting arguments. / Ivanov, A. F.

In: Ukrainian Mathematical Journal, Vol. 35, No. 5, 09.1983, p. 540-543.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Comparison theorems for second-order differential equations with deflecting arguments

AU - Ivanov, A. F.

PY - 1983/9

Y1 - 1983/9

UR - http://www.scopus.com/inward/record.url?scp=34250133187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250133187&partnerID=8YFLogxK

U2 - 10.1007/BF01061652

DO - 10.1007/BF01061652

M3 - Article

AN - SCOPUS:34250133187

VL - 35

SP - 540

EP - 543

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 5

ER -